Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

I have been on the beta blocker for 3 days and the water pills for an month. My heart rate is low. Why ?

ok i am on 2 types of blood pressure pill ones a water pill and the other is an beta blocker ? well since i have been on the beta blocker for 3 days and the water pills for an month my heart rate has been lower.. like about around 55-66 is that normal ? sometime its 78 but my blood pressure has been great like 120/73 i happy for that just never seen my heart is never been like that..anyone know ?
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
I wouldn't worry about the heart rate, beta blockers will do this. When are you checking your heart rate??Is it at rest?? A normal resting heart rate is usually 60-80. Some people will have a resting heart rate of 50, especially athletes. The best time to check your heart rate is in the morning before you get out of bed. You should count the beats for a full minute, this is more accurate. Or, you can take your pulse during the day provided that you haven't been relatively active for about 30 minutes.Let the medication do its' job and your system will adjust to it. I hope that this helps.
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor